| Model Number |
1012532-100 |
| Medical Device Problem Codes |
Difficult or Delayed Activation (2577); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during deployment of a 10.0x60mm absolute pro vascular self-expanding stent (ses), the thumbwheel was difficult to turn and the stent only partially deployed.Some force was applied and the stent ultimately deployed and was implanted at the target lesion.The procedure was completed at this point.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
The device was returned for analysis.The reported physical resistance/sticking and the reported difficult or delayed activation were unable to be replicated in a testing environment due to the condition of the returned device (stent previously deployed).Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that interaction with the anatomy and/or inadvertent mishandling resulted in the noted multiple kinks on the stent sheath resulting in preventing the shaft lumens from moving freely; thus resulting in the reported physical resistance/sticking and the reported difficult or delayed activation.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.D4 correction: model number, catalog number, lot number, primary udi number updated.D6a - implant date added.
Event or Problem Description
Subsequently, after the initial report was filed, the device received and determined to be a 10.0x100mm absolute pro vascular self expanding stent system.No additional information was provided.